MathSciNet Relay Station
MathSciNet bibliographic data
MR2681291 (2011e:93118) 93E15 (34K20 34K45 34K50 60H10)
Peng, Shiguo; Zhang, Yun Razumikhin-type theorems on $p$th moment exponential stability of impulsive stochastic delay differential equations. IEEE Trans. Automat. Control 55 (2010), no. 8, 1917–1922.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement